# SDR MWEA030164

- Difficulty date: April 9, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N903ME
- Make and model: Boeing 717-200
- Aircraft serial: 55167
- Aircraft time: 65 hours, 37 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 4081570906
- Part serial: 31177736
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON CLIMB TO FLIGHT LEVEL 310 THE AUTO-PILOT & THROTTLES WENT OFF FOLLOWED BY LOSS OF INDICATION ON THE ELECT, HYDRAULIC, AIR AND FUEL.  REMOVED AND REPLACED VERSATILE INTEGRATED AVIONICS UNIT (VIA).
